# SDR CA100927003

- Difficulty date: September 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Raythn 390
- Engine: Wilint FJ442A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29749
- Condition: Corroded
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL BEARING NOISY DURING TAXI AND GETS LOUDER WITH RUDDER APPLICATION (SIDE LOADING).  DURING TROUBLESHOOTING, FOUND BOTH BEARING CORRODED.
